# SDR SWAA2025120834085

- Difficulty date: November 11, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E INBD END RIB IS CRACKED.   REMOVED CRACKED RIB FROM RT STAB L/E IAW SRM 51-40-02-0G-0 & INSTALLED IAW  DWG 186A1001 REV B,  SRM 51-40-02-0G-0, & SRM 55-10-01-2R-1.
